<< Previous Issue Kyungpook Mathematical Journal (Vol. 43, No. 1) Next Issue >>
Kyungpook Mathematical Journal 2003 Vol. 43, No. 1, 1—162
 Original Articles 
A Note on Harmonic Forms on a Contact Manifold
Haruo Kitahara1, Hong Kyung Pak2
Kyungpook Mathematical Journal 2003 Vol. 43, No. 1, 1—10
A Generalization of Continuous Modules and Their Application to QF-rings
Somyot Plubtieng
Kyungpook Mathematical Journal 2003 Vol. 43, No. 1, 11—18
On Principally Left Hereditary Radicals and $A$-radicals
S. Tumurbat1, H. Zand2
Kyungpook Mathematical Journal 2003 Vol. 43, No. 1, 19—26
On the Type Number of Six-dimensional Planar HermitianSubmanifolds of Cayley Algebra
Mihail Banaru
Kyungpook Mathematical Journal 2003 Vol. 43, No. 1, 27—35
Semi-invariant Submanifolds with $L$-flat Normal Connection in terms of the Lie Derivatives
U-Hang Ki1, Chunji Li2, Seong-Cheol Lee3
Kyungpook Mathematical Journal 2003 Vol. 43, No. 1, 37—48
A Note on Parakahlerian Manifolds
Mihail Banaru
Kyungpook Mathematical Journal 2003 Vol. 43, No. 1, 49—61
Chen's Basic Equalities for Submanifolds of Sasakian Space Form
Young-Mi Kim
Kyungpook Mathematical Journal 2003 Vol. 43, No. 1, 63—71
Some Further Results on Meromorphic Functions that Share Two Sets
Wei-Chuan Lin, Hong-Xun Yi
Kyungpook Mathematical Journal 2003 Vol. 43, No. 1, 73—85
Superconvergence of Biorthogonal Wavelet Di erentiation Rules
Soon-Geol Kwon
Kyungpook Mathematical Journal 2003 Vol. 43, No. 1, 87—105
On ${\mid{\bar{N},p_n;\delta}\mid}_k$ Summability Factors
H. S. Ozarslan
Kyungpook Mathematical Journal 2003 Vol. 43, No. 1, 107—112
Bounded Traveling Wave Solution of a Nonlinear Equation
Jiang Tao, Yang Zhiyan, Liu Zhengrong
Kyungpook Mathematical Journal 2003 Vol. 43, No. 1, 113—125
Certain cs-Images of Locally Separable Metric Spaces
Jinjin Li1, Shouli Jiang2
Kyungpook Mathematical Journal 2003 Vol. 43, No. 1, 127—134
On $\theta$-Semigeneralized Closed Sets in Topology
Miguel Caldas1, Miguel Caldas2
Kyungpook Mathematical Journal 2003 Vol. 43, No. 1, 135—148
On One-point Connecti cations of Spaces
Janusz J. Charatonik,
Kyungpook Mathematical Journal 2003 Vol. 43, No. 1, 149—156
Direct Sums of Extending Modules
Liu Zhongkui
Kyungpook Mathematical Journal 2003 Vol. 43, No. 1, 157—162

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd